MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number DRIVE UNIT
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.- a.5.There was no patient involvement.H11: livanova deutschland manufactures the cp5 pump, the event occurred in the united states.Livanova field service engineer dispatched onsite confirmed the issue.The pump was not repaired since at end of life status and was removed from service.A review of the device service history confirmed that no similar events have been communicated to livanova since its manufacturing date (2007).A review of the complaints database did not identify any trends associated with this type of failure.Based on investigation findings, the most likely root cause of the event is associated with a defective cp5 drive unit or control panel, likely caused by progressive wear of the electromechanical device.This wear could have been initiated or accelerated by the specific use conditions at the customer's site, including situations that may be unintended, occasional, or not consistently repeated that can produce cumulative effects over time.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova deutschland received a report that the centrifugal pump cp5, used as arterial pump, provided unstable flow during procedure.There was no patient involvement.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key24573777
Report Number9611109-2026-90083
Device Sequence Number21430463
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)210825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVE UNIT
Device Catalogue Number60-01-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/11/2026
Date Device Manufactured08/25/2021
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown